Alert archive / Tennessee / River Flood Warnings in 2016
River Flood Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Feb 3, 2016, 9:52 AM CST for Perry County, Tennessee. It was in force for 56 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 3, 2016, 9:52 AM CST (15:52 UTC)
- Expired
- Feb 5, 2016, 6:00 PM CST
- In force
- 56 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 16.19 ft at Feb 4, 2016, 3:00 PM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
126
WGUS44 KOHX 031552
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
952 AM CST WED FEB 3 2016
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
.Water levels in the Buffalo River basin will continue to rise through this
afternoon and evening. Expect levels in the Lobelville area to rise
above flood stage this evening and remain high through Thursday night.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-040352-
/O.NEW.KOHX.FL.W.0003.160203T1552Z-160206T0000Z/
/LBVT1.1.ER.160204T0417Z.160204T1800Z.160205T1708Z.NO/
952 AM CST WED FEB 3 2016
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Buffalo River Near Lobelville
* From this morning until Friday evening.
* At 09AM Wednesday the stage was...9.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by tonight and continue to rise to near
16.0 feet by tomorrow early afternoon.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville. Extensive
agricultural land along the river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
054 follow-up statements
800
WGUS84 KOHX 040302
FLSOHX
Flood Statement
National Weather Service Nashville TN
902 PM CST WED FEB 3 2016
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. Water levels along the Buffalo river are forecast to rise above flood
stage after midnight and remain high through Thursday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-041502-
/O.EXT.KOHX.FL.W.0003.000000T0000Z-160206T1410Z/
/LBVT1.1.ER.160204T0715Z.160205T0000Z.160206T0810Z.NO/
902 PM CST WED FEB 3 2016
...Flood Warning extended until 02/06 08:10...The Flood Warning continues for
The Buffalo River Near Lobelville
* From after midnight tomorrow until 02/06 08:10.
* At 08PM Wednesday the stage was 12.4 feet.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville. Extensive
agricultural land along the river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$008
WGUS84 KOHX 041454
FLSOHX
Flood Statement
National Weather Service Nashville TN
854 AM CST THU FEB 4 2016
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. The Buffalo River near Lobelville is now above flood stage and rising due
to recent heavy rains.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-050254-
/O.CON.KOHX.FL.W.0003.000000T0000Z-160206T1410Z/
/LBVT1.1.ER.160204T1031Z.160205T0000Z.160206T0810Z.NO/
854 AM CST THU FEB 4 2016
The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 02/06 08:10.
* At 08AM Thursday the stage was 15.2 feet and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue rising to near 17.0 feet by this evening. The river
will fall below flood stage early Saturday morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$201
WGUS84 KOHX 050208
FLSOHX
Flood Statement
National Weather Service Nashville TN
808 PM CST THU FEB 4 2016
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. The Buffalo River crested Thursday afternoon and will fall to below
Flood stage by Friday morning. The river will continue to recede, but
will still remain high throughout the day on Friday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-051353-
/O.EXT.KOHX.FL.W.0003.000000T0000Z-160205T1353Z/
/LBVT1.1.ER.160204T1031Z.160204T2115Z.160205T0753Z.NO/
808 PM CST THU FEB 4 2016
...Flood Warning extended until 02/05 07:53...The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 02/05 07:53.
* At 07PM Thursday the stage was 15.8 feet.
* Minor flooding is occurring and is forecast.
* Flood stage is 14.0 feet.
* The river will continue to fall to below flood stage by after midnight
tomorrow.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$651
WGUS84 KOHX 051311
FLSOHX
Flood Statement
National Weather Service Nashville TN
711 AM CST FRI FEB 5 2016
...The flood warning is cancelled for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
.The river has fallen below flood stage and thus the flood warning is cancelled. However...the river will remain above action stage through this afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-051341-
/O.CAN.KOHX.FL.W.0003.000000T0000Z-160205T1353Z/
/LBVT1.1.ER.160204T1031Z.160204T2115Z.160205T0743Z.NO/
711 AM CST FRI FEB 5 2016
The Flood Warning is cancelled for
The Buffalo River Near Lobelville
* At 06AM Friday the stage was 11.7 feet.
* Flood stage is 14.0 feet.
* Action stage is 10.0 feet.
* The river will continue quickly falling through the weekend.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
55What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 3, 6:18 AM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Feb 3, 6:18 AM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 618 AM CST WED FEB 3 2016 .UPDATE... FOR 12Z AVIATION DISCUSSION. && .DISCUSSION... WIND SPEEDS HAVE DECREASED MARKEDLY OVER THE PAST FEW HOURS. WILL GO AHEAD AND END THE WIND ADVISORY. OTW... SHOWER ACTIVITY IS NOW CONFINED TO AREAS GENERALLY EAST OF I-65. THE WEST TO EAST TERMINATION OF THE RAINFALL WILL CONTINUE SLOWLY THROUGH THE MORNING HOURS. HOWEVER...WILL NEED TO INCLUDE AT LEAST LOW POPS FOR SHOWERS FOR THIS MORNING ACROSS ROUGHLY THE EASTERN THIRD OF THE MID STATE. PARTIAL CLEARING FROM WEST TO EAST SHOULD COMMENCE BY AFTERNOON. COLDER TEMPS WILL WORK IN. IN FACT...STEADY TO SLOWLY FALLING TEMPS ARE EXPECTED. GOING FORWARD...A FEW ADDED CLOUDS MAY SKIRT THE EASTERN HALF OF THE CWA LATE TONIGHT AS AN IMPULSE SLIDES SOUTHWARD. MOSTLY CLEAR SKIES ARE EXPECTED THU NT WITH A SEASONABLY COLD NIGHT EXPECTED. SUNNY ON FRIDAY AS TEMPS BEGIN TO MODERATE. IN THE EXT FCST...UPPER PATTERN TO BECOME RATHER ACTIVE BUT TEMPS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL AS THE UPPER LEVEL FEATURES WILL BE RATHER WEAK. HOWEVER...A STRONGER SHORTWAVE WILL TRAVERSE THE AREA SUNDAY NIGHT AND MONDAY. THIS FEATURE WILL CARRY AN ARCTIC FRONT WITH IT AND TEMPERATURES WILL TURN NOTICEABLY COLDER. ADDITIONALLY...UPSTREAM CURVATURE AND SHEAR LOOKS POTENT ENOUGH TO CARRY A CHANCE OF SNOW FOR A GOOD PORTION OF THE MON-WED PERIOD. EURO MODEL NOT QUITE AS BULLISH WITH THE COLD AIR AS THE GFS. THEREFORE...WILL LEAN TOWARD THE GIVEN BLEND TO REFLECT THE COLDER AIR. && .AVIATION... 12Z TAF DISCUSSION. SIGNIFICANT IMPROVEMENT EXPECTED BEHIND BOUNDARY/PRECIP THIS MORNING. EXPECT ALL SITES VFR THROUGHOUT THE DAY. TONIGHT HOWEVER...LINGERING LOW-LEVEL MOISTURE WILL RESULT IN SOME LOWER CIGS RETURING...POSSIBLY MVFR LEVELS. WINDS MAY BECOME BRIEFLY GUSTY ONCE AGAIN TODAY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM/AVIATION........07 LONG TERM..................XXI
Hazardous weather outlook, Feb 3, 5:43 AM CST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 543 AM CST WED FEB 3 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-041130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 543 AM CST WED FEB 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Feb 3, 8:09 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
809 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD 10 N MANCHESTER 35.61N 86.09W
02/03/2016 COFFEE TN DEPT OF HIGHWAYS
LUMLEY STAND ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER OHX1600228
SHAMBURGERLocal storm report, Feb 3, 8:11 AM CST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
811 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
02/02/2016 MAURY TN BROADCAST MEDIA
TREE FELL ONTO APARTMENT BUILDING AND CAUSED MINOR
SIDING DAMAGE
&&
EVENT NUMBER OHX1600229
SHAMBURGERLocal storm report, Feb 3, 9:02 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
902 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLOOD DOVER 36.48N 87.84W
02/02/2016 STEWART TN BROADCAST MEDIA
SEVERAL GRAVEL AND SECONDARY ROADS REPORTEDLY DAMAGED
BY FLOODING ACROSS STEWART COUNTY
&&
EVENT NUMBER OHX1600230
SHAMBURGERLocal storm report, Feb 3, 9:09 AM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
909 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 4 E CLARKSVILLE 36.56N 87.28W
02/02/2016 MONTGOMERY TN TWITTER
TREE DOWN ON A CAR
0900 PM NON-TSTM WND DMG COOKEVILLE 36.16N 85.51W
02/02/2016 PUTNAM TN TWITTER
ROOF BLOWN OFF A CLEANERS AT 121 E. SPRING ST.
1117 PM FLASH FLOOD 4 SE DICKSON 36.04N 87.33W
02/02/2016 DICKSON TN TRAINED SPOTTER
PINEY RIVER IS SWOLEN CAUSING 4 TO 8 INCHES OF WATER TO
RUN ACROSS TN HWY 46 IN SEVERAL SPOTS NORTH OF
INTERSTATE 40.
1130 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
02/02/2016 MAURY TN BROADCAST MEDIA
TREE FELL ONTO APARTMENT BUILDING AND CAUSED MINOR
SIDING DAMAGE
1130 PM FLOOD DOVER 36.48N 87.84W
02/02/2016 STEWART TN BROADCAST MEDIA
SEVERAL GRAVEL AND SECONDARY ROADS REPORTEDLY DAMAGED
BY FLOODING ACROSS STEWART COUNTY
1155 PM FLASH FLOOD ASHLAND CITY 36.28N 87.06W
02/02/2016 CHEATHAM TN TRAINED SPOTTER
WAREHOUSE FLOODED AND THE MCDONALDS IS FLOODED...CARS
STUCK
0800 AM FLOOD 10 N MANCHESTER 35.61N 86.09W
02/03/2016 COFFEE TN DEPT OF HIGHWAYS
LUMLEY STAND ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER OHX1600224 OHX1600225 OHX1600226 OHX1600229 OHX1600230
OHX1600227 OHX1600228
SHAMBURGERLocal storm report, Feb 3, 9:16 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
916 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLOOD 8 W BON AQUA 35.95N 87.46W
02/03/2016 HICKMAN TN BROADCAST MEDIA
WATER RESCUE OF 5 PEOPLE FROM VEHICLE CONDUCTED NEAR
PINEY RIVER ESCAPE
0700 AM FLOOD 4 NNW ASHLAND CITY 36.33N 87.09W
02/03/2016 CHEATHAM TN BROADCAST MEDIA
WATER RESCUE OF PERSON FROM VEHICLE CONDUCTED ALONG
SYCAMORE CREEK
&&
EVENT NUMBER OHX1600231
EVENT NUMBER OHX1600232
SHAMBURGERLocal storm report, Feb 3, 9:30 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
930 AM CST WED FEB 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 4 E CLARKSVILLE 36.56N 87.28W
02/02/2016 MONTGOMERY TN TWITTER
TREE DOWN ON A CAR
0900 PM NON-TSTM WND DMG COOKEVILLE 36.16N 85.51W
02/02/2016 PUTNAM TN TWITTER
ROOF BLOWN OFF A CLEANERS AT 121 E. SPRING ST.
1117 PM FLASH FLOOD 4 SE DICKSON 36.04N 87.33W
02/02/2016 DICKSON TN TRAINED SPOTTER
PINEY RIVER IS SWOLEN CAUSING 4 TO 8 INCHES OF WATER TO
RUN ACROSS TN HWY 46 IN SEVERAL SPOTS NORTH OF
INTERSTATE 40.
1130 PM TSTM WND DMG SPRING HILL 35.74N 86.92W
02/02/2016 MAURY TN BROADCAST MEDIA
TREE FELL ONTO APARTMENT BUILDING AND CAUSED MINOR
SIDING DAMAGE
1130 PM FLOOD DOVER 36.48N 87.84W
02/02/2016 STEWART TN BROADCAST MEDIA
SEVERAL GRAVEL AND SECONDARY ROADS REPORTEDLY DAMAGED
BY FLOODING ACROSS STEWART COUNTY
1155 PM FLASH FLOOD ASHLAND CITY 36.28N 87.06W
02/02/2016 CHEATHAM TN TRAINED SPOTTER
WAREHOUSE FLOODED AND THE MCDONALDS IS FLOODED...CARS
STUCK
0430 AM FLOOD 8 W BON AQUA 35.95N 87.46W
02/03/2016 HICKMAN TN BROADCAST MEDIA
WATER RESCUE OF 5 PEOPLE FROM VEHICLE CONDUCTED NEAR
PINEY RIVER ESCAPE
0700 AM FLOOD 4 NNW ASHLAND CITY 36.33N 87.09W
02/03/2016 CHEATHAM TN BROADCAST MEDIA
WATER RESCUE OF PERSON FROM VEHICLE CONDUCTED ALONG
SYCAMORE CREEK
0800 AM FLOOD 10 N MANCHESTER 35.61N 86.09W
02/03/2016 COFFEE TN DEPT OF HIGHWAYS
LUMLEY STAND ROAD CLOSED DUE TO FLOODING
&&
EVENT NUMBER OHX1600224 OHX1600225 OHX1600226 OHX1600229 OHX1600230
OHX1600227 OHX1600231 OHX1600232 OHX1600228
SHAMBURGERThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 6:08 PM CST | Special Weather Statement | OHX | Lawrence | 37 min |
| Feb 2, 7:47 PM CST | Areal Flood Advisory | OHX | Stewart | 118 min |
| Feb 2, 8:42 PM CST | Special Weather Statement | OHX | Montgomery | 33 min |
| Feb 2, 9:50 PM CST | Areal Flood Advisory | OHX | Dickson, Hickman | 115 min |
| Feb 2, 10:22 PM CST | Flash Flood Warning | OHX | Cheatham, Dickson, Hickman | 3 hr |
| Feb 3, 12:10 AM CST | Severe Thunderstorm Warning | OHX | Macon | 22 min |
| Feb 3, 1:50 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Feb 3, 1:50 AM CST | River Flood Advisory | OHX | Cheatham | 10 hr |
| Feb 3, 1:50 AM CST | River Flood Advisory | OHX | Hickman | 4 hr |
| Feb 3, 2:05 AM CST | River Flood Advisory | OHX | Lawrence | 13 hr |
| Feb 3, 5:26 AM CST | River Flood Warning | OHX | Hickman | 24 hr |
| Feb 3, 6:15 AM CST | River Flood Advisory | OHX | Bedford | 3 hr |
| Feb 3, 6:54 AM CST | River Flood Advisory | OHX | Cheatham | 6 hr |
| Feb 3, 9:31 AM CST | River Flood Advisory | OHX | Perry, Wayne | 16 hr |
| Feb 3, 9:58 AM CST | River Flood Advisory | OHX | Hickman | 19 hr |
| Feb 3, 3:00 PM CST | River Flood Advisory | OHX | Montgomery, Robertson | 17 hr |
Nearby
River Flood Warnings in Tennessee, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.